I will go and see a doctor, update all my other shots etc etc. I’m just looking for some additional advice and experiences. You are not my doctor etc etc.
Last time I took Malarone I went cuckoo. I had crippling panic attacks and I think hallucinations or something.* Malarone is supposed to be the antimalarial that doesn’t make you crazy, so that’s a little upsetting. (The craziness was listed as a side effect, it’s just supposed to be rare.)
My doctor there, at the time, said I’d be better off taking my chances with malaria than stay in the state I was in. I then threatened the poor man, because crazy.
So what I’d like to know: if Malarone had this effect on me, will the other meds likely be worse? I don’t really want to take the chance. Obviously, malaria would also be a nasty option, but I want to have an idea of what my chances are.
What about people who live permanently in malaria zones, what do you guys do?
*Not really hallucinations, I think, but sort of like horrible, horrible daydreams that seemed realistic, or as if it were at least likely to happen, and that I had no control over? Is that a thing?